# SDR P5CA2021080900293

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 60920001
- Part serial: NSN
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER EGT HARNESS DAMAGE AT #1 ENG( IAW AMM 77-21-02-004-012-H00 AND 77-21-02-404-016-H00 REV 132 REMOVED AND REPLACE EGT HARNESS. IAW AMM 77-21-00-715-012-H00 REV 132 PERFORMED TEST, TEST PASSED )
